Alternative approximations of the bias and MSE of the IV estimator under weak identification with an application to bias correction
John Chao () and
Norman Swanson ()
Journal of Econometrics, 2007, vol. 137, issue 2, 515-555
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00067-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Alternative Approximations of the Bias and MSE of the IV Estimator Under Weak Identification with an Application to Bias Correction (2004) 
Working Paper: Alternative Approximations of the Bias and MSE of the IV Estimator under Weak Identification with an Application to Bias Correction (2003) 
Working Paper: Alternative Approximations of the Bias and MSE of the IV Estimator Under Weak Identification With an Application to Bias Correction (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:137:y:2007:i:2:p:515-555
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().